Write a review

Dysport - Really Bad Flu-like Symptoms - Texas

Received Dysport injections (to help with...

Received Dysport injections (to help with migraines, had done this twice before using botox and had zero problems) on a Monday, had headache and nausea for a few days (no big deal), then blurry vision, even double vision for a portion of the fourth day. About a week after initial injection, I began to have extreme fatigue (EXTREME) and flu-like symptoms. VERY very sore throat, cough, lungs feel "heavy", just feel awful. Honestly, I almost never get colds/flu, I don't have allergies, I am normally very healthy (except for the migraines).

When I called to report this to the practitioner, she said I she flu symptoms were not a result of or associated with Dysport. I call BS on that. Still, what proof do I have? None. If this lasts for the duration (4 months?) my quality of life will be pretty pathetic.

I will never ever try Dysport again.

Name not provided

The doctor that I had planned on seeing is a good doctor. As for the esthetician, I really cannot rate her other than she denied ever having heard of sore throat and/or flu like symptoms being linked to dysport, based on that only, I will not recommend her.

2 out of 5 stars Overall rating
Was this review helpful?

Comments (1)

Hi humbletx,

Welcome to the Dysport community. Oh that is no fun, I'm sorry. I was going to suggest checking out the forum post, Flu Symptoms after Dysport, but you have already been there, which is good. However, I just commented on another review by Salt Lake City341 who had and is having very similar problems and symptoms, it might help. Please keep us updated. 

Thanks so much for the review,

-Britt

  • Reply